MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5 HEALIX ADVANCE KNTLS PEEK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SARL 5.5 HEALIX ADVANCE KNTLS PEEK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 222585
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.H4: the device manufacture date was unknown.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep that during a shoulder rotator cuff repair surgical procedure on (b)(6) 2024 the 5.5 healix advance kntls peek device anchor was broken, while try to tighten the suture and insert the anchor.Device is not available for evaluation.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4, h4: the expiration date and device manufacture date have been added.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5; during further follow up it was reported that the procedure was completed successfully.A new anchor was used and there was no delay to the procedure or patient harm.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the complaint device is not being returned, it was discarded, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
5.5 HEALIX ADVANCE KNTLS PEEK
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18907455
Report Number1221934-2024-00864
Device Sequence Number6248396
Product Code MBI
UDI-Device Identifier10886705030347
UDI-Public10886705030347
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222585
Device Lot Number252L264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer03/19/2024
03/21/2024
03/21/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date03/20/2024
03/21/2024
03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown